The Evolution of Geometric Structures on 3-Manifolds

DSpace/Manakin Repository

The Evolution of Geometric Structures on 3-Manifolds

Citable link to this page

. . . . . .

Title: The Evolution of Geometric Structures on 3-Manifolds
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2011. The evolution of geometric structures on 3-manifolds. Bulletin of the American Mathematical Society 48(2): 259-274.
Full Text & Related Files:
Abstract: This paper gives an overview of the geometrization conjecture and approaches to its proof.
Published Version: doi:10.1090/S0273-0979-2011-01329-5
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918808

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6929]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters